# SDR CA030130005

- Difficulty date: January 12, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 57,387 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- How discovered: C
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF, CREW REPORTED NR 1 ENG HIGH VIBRATION, VIBRATION REACHED 5 UNITS ON BOTH CHANNELS. THE ENGINE WAS SHUTDOWN AS PER QRH. ESN 14858 HAD SHOWN AN INCREASE IN N1 VIBRATION TREND IN THE 2 WEEKS PREVIOUS TO THE EVENT AND A FAN CLEAN AND RELUBRICATION WAS PERFORMED ON JANUARY 8. THE TREND WENT FROM 1.0 ACU DOWN TO .6 - .7 ACU FOLLOWING THIS FAN MAINTENANCE (8 FLIGHTS).  FOLLOWING IFSD DUE TO5.0 ACU VIBRATION THE MCD AND FILTER CHECK INDICATED BY QUANTITY AND LOCATION OF DEBRIS FOUND (INTERNAL WHEEL CASE MCD AND OTHERS) THAT THIS EVENT WAS CAUSED BY INTERNAL FAILURE- MOST LIKELY A LOCATION BEARING.
